# SDR SIMA20211020001

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 6,491 hours, 4,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH EMERGENCY PHOTOLUMINESCENT STRIPS IN FRONT OF WARDROBE WORN-C/A-RAR WORN EMERGENCY PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED
